It has been a month since my last entry and I apologize for that.
I had my last appointment with my Oncologist on the 18th. My PSA is now at 1.6 which is just incredible and indicates that my Prostate Cancer is dying a slow death. That is delight to hear because the "torture" of hot flashes is becoming very old. As I type this I am experiencing one and I can see the beads of sweat on the back of my hand. I feel my T-Shirt soaking in the sweat from my chest and back. The beads of sweat are also accumulating on my forehead and if I am really lucky the sweat will drip from forehead and land on my cheek.. My body temperature is probably about 150. It doesn't matter what scale you use Celsius or Fahrenheit - I am hot.
I finished my three month program at the YMCA and now am working out in another location. My Trainer at the Y did an assessment and my improvement was obvious. So, that is also a great benefit.
I do however have hopefully two small issues which my Oncologist and I are monitoring. My hemoglobin count is slowly dropping. I am also experience some low level pain or discomfort in the lower right part of my Abdomen. What is going on there is also affecting my right shoulder. Although I have been pretty honest with my readers I will just mention other issues which seem to be long lasting effects from the Radiation Treatments (I hope).
I have taken action prior to my last visit with my Oncologist with a trip to the ER. I keep on swimming but if I stop and think about it although things appear to be improving with my PSA - being completely honest I am scared. Until whatever is causing the low level pain is explained I just have to wonder if I am at this point really winning the battle or if it is about to get more difficult.
I have one month ( December ) which I will not have any health insurance. This has been caused by starting new employment allowing me to work from home while doing Call Center work.
Thats all - Cancer changes a persons view on life. We all have issues to deal with but for a Cancer Patient almost anything during and after the battle are simple to deal with.
Crystle, my wife has finished her radiation and chemo treatments. Everything is looking great. She will however be taking a pill for five years. That pill causes her to have hot flashes again. We are helping each other through the fight - and we can really heat up the bed.
As always I would love to hear from my readers. firstname.lastname@example.org